Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The $ S\sp{1}$-transfer in surgery theory


Authors: H. J. Munkholm and E. K. Pedersen
Journal: Trans. Amer. Math. Soc. 280 (1983), 277-302
MSC: Primary 57R67; Secondary 18F25
MathSciNet review: 712261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {S^1} \to X \to Y$ be an $ {S^1}$-bundle of Poincaré spaces. If $ f:N \to Y$ is a surgery problem then so is the pullback $ \hat f:M \to X$. We define algebraically a homomorphism $ {\varphi ^!}:{L_n}({\mathbf{Z}}{\pi _1}(Y)) \to {L_{n + 1}}({\mathbf{Z}}{\pi _1}(X))$ and prove that it maps the surgery obstruction for $ f$ to the one for $ \hat f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R67, 18F25

Retrieve articles in all journals with MSC: 57R67, 18F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0712261-4
PII: S 0002-9947(1983)0712261-4
Article copyright: © Copyright 1983 American Mathematical Society